MAUDE Adverse Event Report: Cook Inc CXI SUPPORT CATHETER; KRA Catheter, Continuous Flush

Cook Inc CXI SUPPORT CATHETER; KRA Catheter, Continuous Flush
Model Number G18373
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA Catheter, Continuous Flush
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50210548
Report Number1820334-2026-00831
Device Sequence Number14977174
Product Code KRA
UDI-Device Identifier00827002183735
UDI-Public(01)00827002183735(17)290202(10)16967835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG18373
Device Catalogue NumberCXI-2.3-14-150-0
Device Lot Number16967835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale